# SDR CA990719027

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) OIL SMELL IN COCKPIT AND FORWARD GALLEY AFTER TAKEOFF.  APU REPLACED.
